# SDR 99ZZZX3515

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Part number: 2601483
- Condition: Broken
- Location: Mlg
- Component: Bendix, 26088911
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TIE-BOLT ON ALASKA AIRLINES MAIN WHEEL ASSY.
